# SDR TRAX200701518

- Difficulty date: October 17, 2007
- Submitted: October 29, 2007
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 10,351 hours, 6,789 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Hinge Fitting
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MFS HINGE FITTING OUTBOARD AT WS 216.95 CRACKED.  10-29-07    R & R LT MFS FITTING IAW CRJ 700 SB 670-BA-57-010.  REMOVED BUTTE DOORS FROM LT WING. BEGAN REMOVING HINGE FITTING IAW BOMBARDIER SB 70BA-57-010.  INSTALLED LT WING MFS PCU PER CRJ 700 AMM 27-62-01-400-801-A01.  INSTALLED LT WING FLAP TORQUE TUBE IAW CRJ 700 AMM 27-52-01.  INSTALLED LT WING AILERON CIRCUIT CABLES IAW CRJ 700 AMM 27-11-13. LT WING AILERON CABLES TENSIONED IN MLG BAY IAW CRJ AMM CHAPTER 27-11-00.  REATTACHED LT WING WIRE HARNESS FROM WS 178.00 TO 231.00 FOLLOWING S/M REPAIR IAW SB 670-BA-57-010.  TRANSFERED HOLES & DEBUFED  NEW PART & INSTALLED LOCK FASTENERS THRU TANK IAW SB 670-BA-57-010.   COMPLETED INSTALLATION OF CENTER HINGE FITTING IAW SB 670-BA-57-010.  COMPLIED WITH RIG. LEAK & OPS CHECK IAW CRJ 700 AMM 27-64-00. RIGGED LT WING AILERON CONTROL CABLES IAW CRJ 700 AMM 27-11-00 TASK 27-11-00-820-801-A01.  COMPLIED WITH OPS CHECK OF FLAP IAW CRJ 700 AMM 27-50-00 OPS CHECK GOOD.  FOUND & INSTALLED MISSING FLAP TORQUE TUBE CONTAINMENT RING ON LT WING IAW CRJ 700 AMM 27-52-01.  PERFORMED OPS TES OF AILERON CONTROL SYS IAW CRJ 700 MM TASK 27-11-00-710-801. OP CHECKS GOOD.
